# SDR 9618086718

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251B
- Aircraft serial: 21122
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE RIGHT WING LANDING GEAR WOULD NOT EXTEND DURING LANDING GEAR EXTENSION.  RECYCLED LANDING GEAR AND LANDING GEAR EXTENDED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT WING GEAR DOWNLOCK ACTUATOR, OPERATIONAL CHECK GOOD.
